On the Structure of Positive Currents.

F.R. Harvey; J.R. King

Inventiones mathematicae (1971/72)

  • Volume: 15, page 47-52
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Harvey, F.R., and King, J.R.. "On the Structure of Positive Currents.." Inventiones mathematicae 15 (1971/72): 47-52. <http://eudml.org/doc/142119>.

author = {Harvey, F.R., King, J.R.},
journal = {Inventiones mathematicae},
pages = {47-52},
title = {On the Structure of Positive Currents.},
url = {http://eudml.org/doc/142119},
volume = {15},
year = {1971/72},

AU - Harvey, F.R.
AU - King, J.R.
TI - On the Structure of Positive Currents.
JO - Inventiones mathematicae
PY - 1971/72
VL - 15
SP - 47
EP - 52
UR - http://eudml.org/doc/142119
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.